# SDR VNAA0803016

- Difficulty date: March 31, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 8,342 hours, 8,176 cycles
- Engine: Ge CF348C1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN EXTERNAL POWER DOOR LEFT OPEN DURING FLIGHT.  CREW ELECTED TO RETURN TO TLH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND SECURED THE DOOR CLOSED.  NO DAMAGE NOTED AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
